# SDR DL733030330

- Difficulty date: April 2, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- Aircraft time: 47,102 hours, 32,401 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65474011
- Condition: Misaligned
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER REAR TERMINAL FITTING LUGS WERE DETERMINED TO HAVE UNDERGONE PREVIOUS REWORK WHICH LEFT THE LUG THICKNESS LESS THAN BLUEPRINT SPECIFICATIONS AT EACH OF THE FOUR LUGS.  AREA INSPECTED AND NEW BUSHINGS WERE FABRICATED PER DAL ER/A 384672-14 TO COMPENSATE FOR THE REWORK.
